# SDR NWAA09683141

- Difficulty date: March 4, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 01738
- Aircraft time: 19,191 hours, 9,776 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW AD PASSENGERS COMPLAINED OF A VERY BAD BURNING ODOR IN CABIN.  PASSENGERS COMPLAINED OF BURNING EYES.  FLIGHT DECK CREW SWITCHED FROM ONE PACK TO THE OTHER BUT ODOR REMAINED.  FLIGHT CREW CONTINUED TO DESTINATION RECEIVING EXPEDITED HANDLING FROM THE ATC.  MX REPLACED THE APU.  (K)
